Dolores Baretta | Leaky Gut
53
post-template-default,single,single-post,postid-53,single-format-standard,theme-elision,woocommerce-no-js,ajax_fade,page_not_loaded,,qode-theme-ver-3.4,wpb-js-composer js-comp-ver-5.0.1,vc_responsive
 

Blog

Leaky Gut

  |   Digestion, General, Gut Health, Gut-Brain Health   |   No comment

A Leaky Gut occurs when spaces develop between the cells of the gut wall allowing bacteria to grow as well as toxins and food to leak into the bloodstream.

 

Medications and certain treatments that cause damage:

 

  • NSAIDS- such as ibuprofen, increase intestinal permeability by damaging the villi in the intestine
  • Steroids- such as cortisone and prednisone suppress the immune system, kill ‘friendly’ bacteria, cause the proliferation of fungal infections in the gut, all of which contribute to the development of a leaky gut
  • Hormone medications (e.g. birth control and thyroid pills) as well as antacids create an alkaline environment all of which promotes candida
  • Chemotherapy and radiation

Useful Links:

www.usbiotek.com

www.micronutrients.com

www.vidiskochtuete.ch/en

www.nordiclabs.com

No Comments

Post A Comment